Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking doxycycline for bronchitis and fever. Have fibromyalgia. Excessive sweating and cough. Am I recovering?

I am recovering from bronchitis . I have been taking doxyclycline and cough meds and home treatments as prescribed by my doctor. My question is this. Though I had a fever at the beginning until the doxy started to work, I did not take anything for it as I slept a lot. However, after ten days on the doxy my muscles still ached so I decided to take tylenol es one night even though I had had no fever four about four days now. I have fibromyalgia so I know the aching was part of the fm being exacerbated by the illness . However, when I took it, I sweated heavily all night, soaking the bed and pillows and slept better outside of the coughing. Why did I sweat so heavily AFTER taking the tylenol with no fever than I did when I didn t take it with ANY fever in the beginning? Or was I experienced NOT due to Tylenol, but illness recovery? I ve never had that happen before.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
what you experienced is due to the tylenol effect you are in illness recovery, it is nothing to do with fibromyalgia you are suffering from,
it could also be the effect of doxycycline that you have been taking,
i would suggest if it persists then other causes need to be ruled out.
suggest get a review by a physician
hope to have answered your query
get well soon.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor